# SDR REXA2022082100670

- Difficulty date: August 21, 2023
- Submitted: August 21, 2023
- Operation: Air carrier
- Aircraft: N195PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15195
- Aircraft time: 33,234 hours, 24,322 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Intercostal
- Part number: 601R3180511S
- Condition: Corroded
- Location: Unknown
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR FWD INTERCOSTAL AT DD2 IS CORRODED.  REMOVED CORRODED INTERCOSTAL AND INSTALLED A NEW INTERCOSTAL IAW CRJ 900 SRM  51-40-11-001-001-A01 AND 51-42-06-001-001-A01.
